# SDR CKSA98381

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION, FS440 RBL50 UPPER DECK FLOORBEAM ATTACH ANGLE CRACKED ON AFT INBD SIDE.  REMOVED AND REPLACED ATTACH ANGLE IAW B747 SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-210-03.  NON-ROUTINE TASK CARD NUMBER 26169.
